Optimal dividend distribution under Markov regime switching

File Description SizeFormat 
Finance and Stochastics_16_3_2012.pdfPublished version905.22 kBAdobe PDFView/Open
Title: Optimal dividend distribution under Markov regime switching
Authors: Jiang, Z
Pistorius, M
Item Type: Journal Article
Issue Date: 2-Mar-2012
URI: http://hdl.handle.net/10044/1/18367
DOI: http://dx.doi.org/10.1007/s00780-012-0174-3
ISSN: 0949-2984
Publisher: SPRINGER HEIDELBERG
Start Page: 449
End Page: 476
Journal / Book Title: FINANCE AND STOCHASTICS
Volume: 16
Issue: 3
Copyright Statement: © The Author(s) 2012. This article is published with open access at Springerlink.com. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Publication Status: Published
Appears in Collections:Financial Mathematics



This item is licensed under a Creative Commons License Creative Commons